# SDR SWAA2023082975874

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+5 RBL50 WL208.<[01] NO LIMITS FOUND IN SRM FOR TYPE OF DAMAGE. DAMAGE TO BE REMOVED PER SRM 51-10-02-0G-0 AND SUBMITTED TO ENGINEERING FOR FURTHER REPAIR INSTRUCTIONS .;[02] CUT OUT CRACK IN INTERCOSTAL FLANGE AT BS344+5 RBL50 WL208 PER SRM 51-10-02-0G-0.DAMAGE CUT OUT DIMENSION WAS 1'X .9';[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] REQUEST NDI TO VERIFY CRACK FREE CONDITION AND OPEN HOLE INSPECTION.;[05] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED HFEC ALL INITIAL FASTENER HOLES COMMON TO REPAIR AREA AW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[06] VERIFIED APPLICABILITY OF SRM 53-10-51-2R-6;[07] REQUEST DVI INSPECTION OF THE REPAIR AREA;[08] FABRICATED REPAIR PARTS ITEM 1 FILLER FROM 7075-T6 0.063' C LOT # 1498631-1; ANGLE 3 FROM BAC1503-100571#7075-T6511 LOT# 1340158-1;ITEM 5 FILLER FROM 7075-T6 0.020' LOT 1503264-1 AND ITEM 7 FITTING FABRICATED ON COSTUMER RO # 928268-SWA-2.1 LOCATED DRILLED APPLIED CHEMICAL CONVERSION COAT ;PRIMED INITIAL PARTS AND NEW PARTS ALL I.A.W SRM 53-10-51-2R-6 PAR 4.F-MINSTALLED REPAIR PARTS BS344+5 RBL50 WL208 I.A.W SRM 53-10-51-2R-6 PAR 4.N-Q. COMPLETED TASK.;[11] VERIFIED CORRECTIVE ACTION 10;[12] VERIFIED MEASUREMENT TABLE
